A 62-year-old male asked:
i am 62 and i have type 2 diabetes. lately i feel fatigue all the time and no appetite. taking metformin 500mg. ?
2 doctor answers • 2 doctors weighed in
Specializes in Family Medicine
More info needed: Fatigue and loss of petite have many possible causes. You doctor will want to get a complete history, including associated symptoms, perform an examination and order appropriate tests to determine the cause.
3942 viewsReviewed >2 years ago
Family Medicine 37 years experience
See your doctor: How are your sugar levels. Also there may be other causes of your fatigue so you need a workup.
3939 viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.